Article (Scientific journals)
Stein's method and normal approximation of Poisson functionals
Peccati, Giovanni; Solé, J. L.; Taqqu, M. S. et al.
2010In Annals of Probability, 38 (2), p. 443--478
Peer reviewed
 

Files


Full Text
pstu.pdf
Publisher postprint (352.55 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Peccati, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Solé, J. L.
Taqqu, M. S.
F., Utzet
Language :
English
Title :
Stein's method and normal approximation of Poisson functionals
Publication date :
2010
Journal title :
Annals of Probability
ISSN :
0091-1798
Volume :
38
Issue :
2
Pages :
443--478
Peer reviewed :
Peer reviewed
Commentary :
2642882 (2011c:60083)
Available on ORBilu :
since 20 December 2013

Statistics


Number of views
45 (0 by Unilu)
Number of downloads
184 (3 by Unilu)

Scopus citations®
 
82
Scopus citations®
without self-citations
61
WoS citations
 
76

Bibliography


Similar publications



Contact ORBilu